Equiangular Subspaces in Euclidean Spaces

Igor Balla, Benny Sudakov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


A set of lines through the origin is called equiangular if every pair of lines defines the same angle, and the maximum size of an equiangular set of lines in R n was studied extensively for the last 70 years. In this paper, we study analogous questions for k-dimensional subspaces. We discuss natural ways of defining the angle between k-dimensional subspaces and correspondingly study the maximum size of an equiangular set of k-dimensional subspaces in R n . Our bounds extend and improve a result of Blokhuis.

Original languageEnglish
Pages (from-to)81-90
Number of pages10
JournalDiscrete and Computational Geometry
Issue number1
StatePublished - 15 Jan 2019
Externally publishedYes


  • Equiangular lines
  • Grassmannian
  • Polynomial method
  • Principal angles
  • Subspaces


Dive into the research topics of 'Equiangular Subspaces in Euclidean Spaces'. Together they form a unique fingerprint.

Cite this